# SDR C1HA200293006

- Difficulty date: June 30, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Aircraft time: 55,367 hours, 358,292 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS9391130ZE4C
- Part serial: 39500
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

ENROUTE SYSTEM A QAUNITY WENT ZERO FOLLOWED BY ENG 1 HYD A LOW PRESSURE AND ENG 2 HYD A LOW PRESSURE LIGHTS ILLUMINATED.  HYD SYSTEM A FLUED LOSS CHECKLIST WAS PERFORMED.  NO HYD SYSTEM A OVERHEAT LIGHT ILLUMINATION.REINSPECTED AND FOUND OUTB FLAP HYDRAULIC DRIVE MOTOR LEAKING.  REMOVED & INSTALLED OUTB FLAP HYDRAULIC DRIVE MOTOR PER MM 27-51-62, LEAK & OPS CK OK.  SEE L.P. A28572 ITEM 1 FOR PART INFO
